# SDR CALA0800699

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 31,817 hours, 11,185 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: PA140N21391S
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER WINDOW 2F CRACKED.  REMOVED AND REPLACED NUMBER 2F WINDOW AS PER MM 56-21-11-400-801.  CHECKS GOOD.  M&E 29-5621-3-0011.
